| Model Number |
SHEATH, HF, 2 STOPCOCK FOR 4MM SCOPE |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 1/18/2024, it was reported by a sales representative via (b)(4) that an ar-3372-4002 sheath stopcock disassociated from the sheath at the welding point.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is damage to the device due to misuse.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was received.